BibTeX record: journals/appml/GavrilyukHKM10

download as .bib file

@article{DBLP:journals/appml/GavrilyukHKM10,
  author    = {Ivan P. Gavrilyuk and
               Martin Hermann and
               Myroslav V. Kutniv and
               Volodymyr L. Makarov},
  title     = {Two-point difference schemes of an arbitrary given order of accuracy
               for nonlinear BVPs.},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {5},
  pages     = {585--590},
  url       = {http://dx.doi.org/10.1016/j.aml.2010.01.016},
  doi       = {10.1016/j.aml.2010.01.016},
  timestamp = {Tue, 02 Sep 2014 21:45:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/GavrilyukHKM10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}